# SDR SWIA201129953

- Difficulty date: August 28, 2011
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 32,195 hours, 45,065 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L HAS CORROSION BELOW FORWARD PASSENGER DOOR ACTUATOR.  (C-CHECK)  REPAIRED STRINGER 18L.
